# SDR P2EA001012

- Difficulty date: March 25, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND THE RIGHT WING CENTER SECTION LOWER SKIN SURFACE ABOVE THE RIGHT RAM AIR DUCT WITH CORROSION OUT OF LIMITS.  (M)
